# SDR REXA2016022000249

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD JACKING FITTING FWD OF FS 280 AT BL 0.0 IS CORRODED AT LT JACK FITTING SUPPORT. R & R FWD LT JACK PAD FITTING, PN CC670-32179-3.  REFERENCE MWC 81517711 OP 99 FOR DETAIL OF WORK PERFORMED.  THIS IS A MAJOR REPAIR.
